UNIGE document Scientific Article
previous document  unige:12073  next document
add to browser collection

A simple proof of Pitman's 2M - X theorem

Published in Advances in Applied Probability. 1992, vol. 24, no. 2, p. 499-501
Abstract Pitman has shown that if X is Brownian motion with maximum process M, then 2M - X is a BESo(3) process. We show that this can be seen by looking at finite-dimensionadl ensities.
Full text
Article (Published version) (316 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Other version: http://www.jstor.org/stable/1427703
(ISO format)
IMHOF, Jean-Pierre. A simple proof of Pitman's 2M - X theorem. In: Advances in Applied Probability, 1992, vol. 24, n° 2, p. 499-501. https://archive-ouverte.unige.ch/unige:12073

173 hits

0 download


Deposited on : 2010-10-12

Export document
Format :
Citation style :